MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LHK,,CHRISTUS, MED CTR/NB

Medline Industries, LP MEDLINE; DBD-LHK,,CHRISTUS, MED CTR/NB
Catalog Number VASC1336
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the 10 ml syringe we attach will back off the manifold which could lead to air embolism.It appears to be a defect in the manifold end where the syringe attaches.".
 
Additional Manufacturer Narrative
The customer reported that the 10 ml syringe they attach will back off the manifold, which could lead to air embolism, and that it appears to be a defect in the manifold end where the syringe attaches.A review of the device history records was performed for the indicated packaging and component lots for any deviations or nonconformance related to the reported defect of the complaint, and the review confirms that the lots met all material, assembly, and performance specifications; no product was returned for evaluation.The customer's reported complaint description cannot be confirmed, no sample was returned for evaluation, and without receiving product for evaluation, medline was unable to definitively determine a root cause for this incident.Dhr review of the packaging and component lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture, and based on no issues noted in the dhr and adequate process controls in place, no corrective action to be taken by medline at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LHK,,CHRISTUS, MED CTR/NB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50915844
Report Number1417592-2026-52051
Device Sequence Number12206650
Product Code OEZ
UDI-Device Identifier40195327148561
UDI-Public40195327148561
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1336
Device Lot Number23JBQ166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown